RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 1, Pages 191–204 (Mi cheb375)  

This article is cited in 3 scientific papers (total in 4 papers)

INTERNATIONAL CONFERENCE IN MEMORY OF A. A. KARATSUBA ON NUMBER THEORY AND APPLICATIONS

On the asymptotic distribution of algebraic numbers with growing naive height

D. V. Koleda

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: Till recently, even for quadratic algebraic numbers, it was unknown, how frequently do algebraic numbers appear in an arbitrary interval depending on its position and length.
Let $\mathbb{A}_n$ be the set of algebraic numbers of $n$-th degree, and let $H(\alpha)$ be the naive height of $\alpha$ that equals to the naive height of its minimal polynomial by definition. The above problem comes to the study of the following function:
$$ \Phi_n(Q, x) := # \{ \alpha \in \mathbb{A}_n \cap \mathbb{R} : H(\alpha)\le Q, \alpha < x \}. $$
The exact asymptotics of $\Phi_n(Q,x)$ as $Q\to +\infty$ was recently obtained by the author. There, in fact, the density function of real algebraic numbers was correctly defined and explicitly described. In the paper, we discuss the results on the distribution of real algebraic numbers. For $n=2$, we improve an estimate of a remainder term in the asymptotics of $\Phi_2(Q,x)$, and obtain the following formula:
$$ \Phi_2(Q, +\infty) = \lambda  Q^3 - \kappa  Q^2 \ln Q + O(Q^2), $$
where $\lambda$ and $\kappa$ are effective constants.
Bibliography: 16 titles.

Keywords: algebraic numbers, generalized Farey series, integral polynomials.

Full text: PDF file (306 kB)
References: PDF file   HTML file
UDC: 511.35, 511.48, 511.75
Received: 04.02.2015

Citation: D. V. Koleda, “On the asymptotic distribution of algebraic numbers with growing naive height”, Chebyshevskii Sb., 16:1 (2015), 191–204

Citation in format AMSBIB
\Bibitem{Kol15}
\by D.~V.~Koleda
\paper On the asymptotic distribution of algebraic numbers with growing naive height
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 1
\pages 191--204
\mathnet{http://mi.mathnet.ru/cheb375}
\elib{http://elibrary.ru/item.asp?id=23384584}


Linking options:
  • http://mi.mathnet.ru/eng/cheb375
  • http://mi.mathnet.ru/eng/cheb/v16/i1/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, V. N. Chubarikov, “O konferentsii pamyati Anatoliya Alekseevicha Karatsuby po teorii chisel i prilozheniyam”, Chebyshevskii sb., 16:1 (2015), 89–152  mathnet  mathscinet  elib
    2. F. Götze, D. Kaliada, D. N. Zaporozhets, “Correlations between real conjugate algebraic numbers”, Chebyshevskii sb., 16:4 (2015), 90–99  mathnet  elib
    3. D. V. Koleda, “O tselykh algebraicheskikh chislakh i unitarnykh mnogochlenakh vtoroi stepeni”, Chebyshevskii sb., 17:1 (2016), 117–129  mathnet  elib
    4. D. Koleda, “On a way of ordering real algebraic numbers uniformly”, Proc. Steklov Inst. Math., 296, suppl. 2 (2017), 61–69  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:117
    Full text:56
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020